# SDR FDEA202111062825

- Difficulty date: November 6, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Part number: AFA385324
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK, STA 1661 RBL 48-72 FLOOR SUPPORT CORRODED REMOVED AND REPLACED FLOOR SUPPORT AFA3853-24 REF DAC DWG NFA6018 AND SRM 51-  31-01-OG.
